Articles with primary mathematical subject classification: 37A17

Hausdorff dimension of the set of singular pairs

Pages 127-167 by Yitwah Cheung | From volume 173-1

Joint equidistribution of CM points

Pages 145-276 by Ilya Khayutin | From volume 189-1

A solution to a problem of Cassels and Diophantine properties of cubic numbers

Pages 543-557 by Uri Shapira | From volume 173-1

On measures invariant under tori on quotients of semisimple groups

Pages 993-1031 by Manfred Einsiedler, Elon Lindenstrauss | From volume 181-3